MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING BOWED SEGMENTAL STEM, 11X152MM

ONKOS SURGICAL ELEOS; CANAL-FILLING BOWED SEGMENTAL STEM, 11X152MM
Model Number FB-11152-03M
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient's 11x152mm bowed segmental stem fractured.The patient underwent a revision surgery on (b)(6) 2023 and the following implants were revised: one male-female midsection and segmental stem.No additional information regarding this adverse event has been reported.
 
Event or Problem Description
It was reported that the patient's 11x152mm bowed segmental stem fractured.The patient underwent a revision surgery on (b)(6) 2023 and the following implants were revised: one male-female midsection and one segmental stem.The patient's 11x152mm canal-filling bowed segmental stem was revised to a 12x120mm canal-filling straight segmental stem.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this complaint.If additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING BOWED SEGMENTAL STEM, 11X152MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17218538
Report Number3013450937-2023-00114
Device Sequence Number12315506
Product Code KRO
UDI-Device IdentifierB278FB1115203M0
UDI-PublicB278FB1115203M0
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberFB-11152-03M
Device Catalogue NumberFB-11152-03M
Device Lot Number82291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001140E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002202E, ELEOS TIBIAL BASEPLATE; P/N KSP13100E, ELEOS STEM EXTENSION
Outcome Attributed to Adverse Event Hospitalization;
Patient Age27 YR
Patient SexFemale